I am a long-time user of your Heart Technology product. I have a strong family history of sudden cardiac death from all men on my father\'s side (4 uncles, father, grandfather, and a cousin all between 48 and 61 years of age). My question is this--I\'m taking Lipitor--have been for some time--it gives me some peace of mind, but recent info is very conflicting on whether antioxidants are hurting effects of lipitor, or whether I put my complete trust in the 8 to 10 grams of vitamin c plus other supplements I take daily. My cholesterol scores have been great (most recent one about 10 months ago)while taking your product and lipitor. Do I continue with the statin, or get off of it?? Please help--Steve Ayers
I personally wouldn't take a statin drug unless for some reason I thought taking a highly potent plant-derived poison made sense. I don't believe in any of the so-called science the pharmcos have amassed to support sales.
Your doctor will vehemently disagree, but I believe the "research" he believes is heavily biased by the $7 - 20 billion made on statin drugs every year. (I think I once computed that this is enough to purchase 40 major sport teams every year.)
First, if you do take the statin - then you should be taking at least 200 mg CoQ10 daily - with meals. Else you risk the eventual loss of major organs.
We have long discussions about the VALUE of cholesterol at our forum, (HERE)vitamincfoundation.org/forum --> Heart Disease
Cholesterol can be a symptom of a disease process, but unless you have a genetic defect, artificially lowering cholesterol with a drug (treating the symptom) is probably dangerous because you are defeating the body's natural detoxification and healing process.
At least you are also taking vitamin C, so you are at treating the underlying cause of the elevated cholesterol too.
You do want your cholesterol low (especially Lp(a)) but the natural way - from good health free of heart disease.
Can you double the amount of vitamin C without diarrhea? With your family history, that is what I would do.